# SDR HEEA968451

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3431 · Localizer/VOR System
- Part: Rnav
- Part number: 066401018
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GS NEEDLE DEFLECTS UP.  WITH ONLY VOR SIGNAL APPLIED.
